Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

Hey i have some questions about accutane

Recommended Posts

Hey guys I am really psyched that I am gonna start accutane in three days. I had a few questions--can u still color ur hair when ur on it?? I have dark roots coming up and i didnt even think abou how ur scalp gets really dry and sensitive and some people have hair loss-- maybe ill do a patch test first and see how my skin tolerates it. also, i already have issues with fatigue since i have a very stressful and active job, is there anything i can do to boost my energy, i heard accutane makes u more tired. And what vitamins r u guys taking while on accutane?? Thanks in advance for all of your help!!!!!

Share this post


Link to post
Share on other sites
Hey guys I am really psyched that I am gonna start accutane in three days. I had a few questions--can u still color ur hair when ur on it?? I have dark roots coming up and i didnt even think abou how ur scalp gets really dry and sensitive and some people have hair loss-- maybe ill do a patch test first and see how my skin tolerates it. also, i already have issues with fatigue since i have a very stressful and active job, is there anything i can do to boost my energy, i heard accutane makes u more tired. And what vitamins r u guys taking while on accutane?? Thanks in advance for all of your help!!!!!

Share this post


Link to post
Share on other sites
Hey guys I am really psyched that I am gonna start accutane in three days. I had a few questions--can u still color ur hair when ur on it?? I have dark roots coming up and i didnt even think abou how ur scalp gets really dry and sensitive and some people have hair loss-- maybe ill do a patch test first and see how my skin tolerates it. also, i already have issues with fatigue since i have a very stressful and active job, is there anything i can do to boost my energy, i heard accutane makes u more tired. And what vitamins r u guys taking while on accutane?? Thanks in advance for all of your help!!!!!

Share this post


Link to post
Share on other sites

most derms tell you not to take vitamin A supplements but better speak to him/her about it

some people say that they colour their hair while on Accutane and have no problems but others say that this could be very damaging to the scalp - i would recommend that you do not dye it at all - i know this is difficult - it is for me too but i changed my hair colour from blonde to dark brown and i am going to try not to dye it til the end of the course - i was blonde for such a long time that people thought i was naturally blonde - my natural colour is dark brown but since i had so much bleach in my hair the dark colour tends to turn slightly reddish - but i 'solved' this problem temporarily by using Nicky Clarke's colour shampoo and conditioner for brunettes and the colour is great so far! (they also have a range for redheads, blondes and grey/silver)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×